Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
first previous next last
cannonical link button

http://yadda.icm.edu.pl:80/baztech/element/bwmeta1.element.baztech-150eaf28-3559-4a0a-91c2-e3a099136814

Czasopismo

Zeszyty Naukowe. Matematyka Stosowana / Politechnika Śląska

Tytuł artykułu

Sharply-weak regular linear extensions of dynamical systems leading up to regular systems

Autorzy Tkocz-Piszczek, E. 
Treść / Zawartość
Warianty tytułu
PL Dopełnienie słabo regularnych liniowych rozszerzeń układów dynamicznych do układów regularnych
Języki publikacji EN
Abstrakty
EN In this paper we consider some sign–changing Lyapunov function in research on regularity and sharply-week regularity of sets of linear extensions of dynamical systems. By regularity we mean exponential dichotomy of linear differential systems.
PL Wartykule podjęto tematykę regularności liniowych rozszerzeń układów dynamicznych, która równoważna jest z wykładniczą dychotomią liniowych układów różniczkowych. Przeprowadzono badanie regularności przy użyciu znakozmiennych funkcji Lapunowa. Ponadto, przedstawiono doprowadzenie słabo regularnych układów do regularnych.
Słowa kluczowe
PL rozszerzenie liniowe   układ dynamiczny   równanie różniczkowe   funkcja Lapunowa  
EN linear extension   dynamical system   differential equation   Lyapunov function  
Wydawca Wydawnictwo Politechniki Śląskiej
Czasopismo Zeszyty Naukowe. Matematyka Stosowana / Politechnika Śląska
Rocznik 2011
Tom z. 1
Strony 51--68
Opis fizyczny Bibliogr. 8 poz.
Twórcy
autor Tkocz-Piszczek, E.
  • Institute of Mathematics Silesian University of Technology
Bibliografia
1. Mitropolsky Yu.A., Samoilenko A.M., Kulik V.L.: Investigation of dichotomy of linear systems of differential equations using Lyapunov functions. Naukowa Dumka, Kijów 1990 (in Russian).
2. Mitropolsky Yu.A., Samoilenko A.M., Kulik V.L.: Dichotomies and stability in nonautonomous linear systems. Taylor & Francis, London 2003.
3. Samoilenko A.M.: On the existence of a unique green function for the linear extension of a dynamical system on a torus. Ukrainian Math. J. 53 (2001), 584–594.
4. Samoilenko A.M.: On some problems in perturbation theory of smooth invariant tori of dynamical systems. Ukrainian Math. J. 46 (1994), 1848–1889.
5. Bojczuk A.A.: A condition for the existence of a unique Green-Samoilenko function for the problem of invariant torus. Ukrainian Math. J. 53 (2001), 556–559.
6. Palmer K.J.: On the reducibility of almost periodic systems of linear differential systems. J. Different. Equat. 36 (1980), 374–390.
7. Stiepanienko N., Tkocz-Piszczek E.: Problems of regularity of linear extensions of dynamical systems on a torus. Nonlinear Oscill. 12 (2009), 101–112.
8. Kulik V.L., Tkocz-Piszczek E.: Some constructions of Lyapunov function for linear extensions of dynamical systems. Opuscula Math. 31 (2011), 399–409.
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-150eaf28-3559-4a0a-91c2-e3a099136814
Identyfikatory